# SDR ASAA2020010831800

- Difficulty date: January 3, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N237AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36357
- Aircraft time: 14,327 hours, 4,762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS COMMON TO L2 DOOR BATTERY PACK DISCHARGE CHECK FAILED. GROUNDED - YES. REMOVED AND REPLACED POWER SUPPLY AND OPS CHECK GOOD IAW ASA B737-900 AMM 33-51-06.
